# SDR IPXA12B75169

- Difficulty date: August 27, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B019018
- Part serial: 000269
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  RT WING OTBD FORE FLAP L/E FAIRING DELAMINATED AT MID AREA.     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A (1) FIG 5, REV 63.
